# SDR CALA2019081201356

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N14001
- Make and model: Boeing 787-10
- Aircraft serial: 40936
- Aircraft time: 2,390 hours, 423 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECT BURNING ODOR DETECTED IN FWD GALLY DOOR2 AND ROW 5 FLIGHT ATTENDENT GAVE TECH-OPS AN UPDATE ON ODOR THAT STARTED AT DOOR 1L AT TAKEOFF. MAINTENANCE PROCEEDED ON SEARCHING FOR ODOR AT DOOR 1L AND GALLEY AREA AND FOUND NO ODOR, THEN PROCEEDED TO E & E BAY, FORWARD AND AFT CARGO AREA AND FOUND NO ORDER OR POPPED CIRCUIT BREAKERS. RAN PACK AND CAC TEST, INDIVIDUALLY (LEFT &RIGHT) AND AS A PAIR. TEST PASSED. ALSO RAN AN ELECTRICAL SYSTEM TEST (INPUT & OUTPUT) TEST PASSED. WE THEN PROCEEDED TO OPERATE THE ENT. SYSTEM AND NO ODOR WAS NOTED. DMC-B787-A-05-51-99-99A-282A-A, CONTINUATION OF LP#3982923. PAPERWORK USED REF: AMM- FIM-DMC-B787-A-21-50-F1-88A-421A-A. FIM-DMC-B787-A21-20-F5-72A-421A-A, DURING ALL TEST & CHKS NO LIGHTS FLICKERING WERE NOTED.
